brain-icon
Feeling vibrations and jerk in head
Hello sir /madam 8 months ago I faced a nerve problem and my doctor advised me to take lonazep 0.25 mg I took the medicine for 8 months but left it 10 days back. Now I am on no medicine. But in night I always feeling vibrations and jerk feeling in my head. But guide me what is the problem?
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

See and Neurologist and give a detailed description of your problems , it could be stress or vitamin deficiency like b12. Surely can be correct with detailed review of your problems
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.